On Hartman almost periodic functions

Tom 173 / 2006

Guy Cohen, Viktor Losert Studia Mathematica 173 (2006), 81-101 MSC: Primary 42B35; Secondary 11K70, 42A75, 43A60. DOI: 10.4064/sm173-1-6

Streszczenie

We consider multi-dimensional Hartman almost periodic functions and sequences, defined with respect to different averaging sequences of subsets in $\mathbb R^d$ or $\mathbb Z^d$. We consider the behavior of their Fourier–Bohr coefficients and their spectrum, depending on the particular averaging sequence, and we demonstrate this dependence by several examples. Extensions to compactly generated, locally compact, abelian groups are considered. We define generalized Marcinkiewicz spaces based upon arbitrary measure spaces and general averaging sequences of subsets. We extend results of Urbanik to locally compact abelian groups.

Autorzy

  • Guy CohenInstitute of Mathematics
    Hebrew University
    Givat Ram
    Jerusalem 91904, Israel
    e-mail
  • Viktor LosertFakultät für Mathematik
    Universität Wien
    Nordbergstr. 15
    A-1090 Wien, Austria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek